# SDR SCNA99531

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOORBEAM STABILIZER STRAP WAS FOUND CRACKED AT LBL 24 75 FORWARD OF THE FLOORBEAM AT BS 360.  REMOVED DAMAGED AREA AND FABRICATED REPAIR PART AND INSTALLED IAW SRM 53108 FIG 6.
